# SDR DALA2023012300469

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N941DB
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2590025) DURING INSPECTION FOUND AFT CARGO LH FLOOR TO SIDEWALL TRANSITION STRUCTURE HAS AREAS OF CORROSION, LOOSE FASTENERS ATTACHED TO FRAMES AND CRACKED FASTENER HOLES FROM STA 727J TO STA 847. REMOVED AND REPLACED Z CHANNEL (TRANSITION PANEL) FROM STA 727J TO STA 847 IAW B737-900 SRM 53-00-53-1A, SRM 51-10-02 AND SRM 51-40-02.
